UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
A probability approximation framework: Markov process approach Journal article
Chen, Peng, Shao, Qi Man, Xu, Lihu. A probability approximation framework: Markov process approach[J]. Annals of Applied Probability, 2023, 33(2), 1619-1659.
Authors:  Chen, Peng;  Shao, Qi Man;  Xu, Lihu
Favorite | TC[WOS]:1 TC[Scopus]:0  IF:1.4/1.9 | Submit date:2023/05/02
Euler–maruyama (Em) Discretization  Itô’s Formula  Markov Process  Normal Approximation  Online Stochastic Gradient Descent  Probability Approximation  Stable Process  Stochastic Differential Equation  Wasserstein-1 Distance